Journal article icon

Journal article

Differential equations driven by rough signals (I): an extension of an inequality of L. C. Young

Actions


Access Document


Publisher copy:
10.4310/MRL.1994.v1.n4.a5

Authors


Journal:
Mathematical Research Letters More from this journal
Volume:
1
Issue:
4
Pages:
451-464
Publication date:
1994-01-01
DOI:
EISSN:
1945-001X
ISSN:
1073-2780
Pubs id:
pubs:366647
UUID:
uuid:054f0b4d-c3d6-492c-8cfc-1c711a3c7a98
Local pid:
pubs:366647
Source identifiers:
366647
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP